# SDR 625060606A

- Difficulty date: June 6, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N507QS
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 625
- Aircraft time: 110,493 hours, 4,994 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Adapter
- Part number: 1159LM501405
- Condition: Corroded
- Location: Lt Mlg Axle
- Part time: 5,415 hours, 1,897 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR AXLE ADAPTER HAS CORROSION AND PITTING.
